# SDR ABXA20140603231

- Difficulty date: June 3, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 452T20559
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUIDE SUPPORT AT FLOORBEAM UPPER CHORD RT SIDE INBD OF PDU STATION 1219.  R & R GUIDE SUPPORT UPPER WEB AT FS 1219 IAW DWG 452T2051 & SRM 51-40-02.  CRACKED .750 INCHES PN 452T2055-9, SN NSN, PART NAME WEB, EXACT FS BS LOCATION ON ACFT FROM 1219.  ACFT WAS GNDED.
